is it possible that the restore regimen causes hair loss?
I am in my 50'S - while my dermatologist and I try to figure out why my hair is thinning, I began using the Living Proof Restore Recovery Regimen to provide health and nourishment to my existing hair, hoping that fewer hairs would fall out., as a result of the treatments. I'm finding a pattern. Once a week when I wash my hair and use the tx, a great deal of hair is deposited on the drain screen. the other days of the week when I don't use the tx, there is very little hair that has fallen from my head. I know this isn't the initial cause of the hair loss, but we think that may have been resolved and now I'm just trying to slow further loss. Is it possible that this Regimen is actually causing hair loss? I use it exactly as directed. Please help me!! thank you
asked 2 years, 7 months ago
on Restore Repairing & Damage Reversing Travel Kit
I personally found these products to be very abrasive- with an almost waxy sticky quality, so it wouldn't surprise me in the least if they were "pulling" out more hair than necessary when you use them. I would recommend switching to something else.
answered 2 years, 6 months ago
As every product reacts differently to each individual it's possible there may be an ingredient that does not agree with your scalp and skin. You may want to try another formulation if this one is causing more hair loss. Please visit our Beauty Talk community for assistance in finding the best system for you> http://community.sephora.com/sephora/
answered 2 years, 7 months ago
(San Francisco, CA)